MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.14347

Медицинская библиотека · Pediatric dermatology · 2020

Subcutaneous granuloma annulare induced by acetazolamide.

Guimaraes Maria Jose, Gomes Joana, Caldas Regina, Almeida Filipa, Brito Celeste

Клинический случайСтатьяПеревод в очереди

Аннотация

A 9-year-old boy presented with recurring subcutaneous nodules on both legs and knees temporally related each time to acetazolamide treatment for idiopathic intracranial hypertension. A biopsy of one of the lesions revealed palisaded granulomas in the hypodermis around necrobiotic collagen and interstitial accumulation of mucin, compatible with subcutaneous granuloma annulare (SGA). To the best of our knowledge, this is the first case that establishes an association between SGA and acetazolamide.

Для цитирования: Guimaraes Maria Jose, Gomes Joana, Caldas Regina, Almeida Filipa, Brito Celeste. Subcutaneous granuloma annulare induced by acetazolamide.. Pediatric dermatology. 2020. DOI: 10.1111/pde.14347.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.